# SDR CALA2024123001707

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,492 hours, 31,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED SYSTEM TEST OF EMERGENCY LIGHTS SHOWING EPSU LEFT AND RIGHT FAULTS REPLACE FAULTED EPSU PER TSM 33-51-00-810-801-A PERFORMED ON UNIT BUTE TEST AND VERIFIED BATTERY FAULTS. REMOVED AND REPLACED BATTERIES IAW AMM TASK 33-51-38-400-002-A. PERFORMED EMERGENCY LIGHTS SYSTEM TEST. TEST PASSED, FAULT CLEARED.
